# SDR DL72S970428

- Difficulty date: March 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N420DA
- Make and model: Boeing 727232
- Aircraft serial: 21273
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: RPS1
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY TRACK LIGHTING INOP IN FIRST CLASS SECTION.  REPLACED POWER SUPPLY AND BATTERY PACK, CKS OK.
